# SDR AUS20040222

- Difficulty date: March 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 1018100211
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR RETRACTION DRIVE TUBE FAILED DUE TO INTERFERENCE WITH PNEUMATIC DUCTING CLAMP.
